Alert archive / Colorado / Severe Thunderstorm Warnings in 2023

Severe Thunderstorm Warning 252, NWS Pueblo, CO

June 30, 2023Pueblo County, Colorado

NWS Pueblo, CO issued this severe thunderstorm warning at Jun 30, 2023, 2:19 PM MDT for Pueblo County, Colorado. It was in force for 26 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jun 30, 2023, 2:19 PM MDT (20:19 UTC)
Expired
Jun 30, 2023, 2:45 PM MDT
In force
26 min
Issued by
NWS Pueblo, CO
Area
Storm-based polygon
Hail
1.5 in
Wind
60.0 mph

County Pueblo County, CO

The radar

The Pueblo radar (KPUX), 63 km from the middle of the area, began a volume at 20:19 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jun 30, 2:30 PM MDTHAIL 1.7513 E Colorado City, COdelayed report received 7/1/23.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 11 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jun 30, 12:56 PM MDTSevere Thunderstorm WatchSPC6 hr

The nearest sounding before it

Grand Junction, CO (KGJT), launched 12:00Z, 8.3 hours before the alert went out and 366 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Grand Junction, CO at 12:00Z on 2023-06-30Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Grand Junction, CO at 12:00Z on 2023-06-30The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -19 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
2344 m above ground
0-6 km bulk shear
25 kt
0-1 km storm-relative helicity
-19 m²/s²
0-3 km storm-relative helicity
26 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

120 
WUUS55 KPUB 302019
SVRPUB
COC101-302045-
/O.NEW.KPUB.SV.W.0252.230630T2019Z-230630T2045Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Pueblo CO
219 PM MDT Fri Jun 30 2023

The National Weather Service in Pueblo has issued a

* Severe Thunderstorm Warning for...
  Southern Pueblo County in southeastern Colorado...

* Until 245 PM MDT.

* At 219 PM MDT, a severe thunderstorm was located 18 miles south of
  Salt Creek, or 20 miles south of Pueblo, moving east at 30 mph.

  HAZARD...Ping pong ball size hail and 60 mph wind gusts.

  SOURCE...Radar indicated.

  IMPACT...People and animals outdoors will be injured. Expect hail 
           damage to roofs, siding, windows, and vehicles. Expect 
           wind damage to roofs, siding, and trees.

* This severe thunderstorm will remain over mainly rural areas of
  southern Pueblo County, including the following locations...
  Colorado City.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 3795 10483 3810 10475 3807 10413 3780 10426
TIME...MOT...LOC 2019Z 279DEG 28KT 3798 10466 

HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.50 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH

$$

kam
1 follow-up statement
752 
WWUS55 KPUB 302034
SVSPUB

Severe Weather Statement
National Weather Service Pueblo CO
234 PM MDT Fri Jun 30 2023

COC101-302045-
/O.CON.KPUB.SV.W.0252.000000T0000Z-230630T2045Z/
Pueblo CO-
234 PM MDT Fri Jun 30 2023

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 245 PM MDT
FOR SOUTHEASTERN PUEBLO COUNTY...

At 234 PM MDT, a severe thunderstorm was located 20 miles south of
Salt Creek, or 22 miles south of Pueblo, moving east at 25 mph.

HAZARD...Two inch hail and 60 mph wind gusts.

SOURCE...Radar indicated.

IMPACT...People and animals outdoors will be injured. Expect hail 
         damage to roofs, siding, windows, and vehicles. Expect wind 
         damage to roofs, siding, and trees.

This severe thunderstorm will remain over mainly rural areas of
southeastern Pueblo County.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 3793 10474 3810 10465 3807 10413 3780 10426
TIME...MOT...LOC 2034Z 283DEG 22KT 3795 10462 

THUNDERSTORM DAMAGE THREAT...CONSIDERABLE
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...2.00 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH

$$

kam

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Pueblo, CO wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 30, 11:29 AM MDT, 2 hours 50 minutes earlier.

Area forecast discussion, Jun 30, 11:29 AM MDT, 2 hours 50 minutes before
Area Forecast Discussion
National Weather Service Pueblo CO
1129 AM MDT Fri Jun 30 2023

.UPDATE...
Issued at 1129 AM MDT Fri Jun 30 2023

Firt piece of shortwave is lifting north and east across the
Northern Front Range with secondary trough digging across
south central Colorado and developing convection attm. Latest
CAMs continue to indicate storm intitation across the Pikes
Peak/Palmer Dvd region, as well as along the Raton Mesa by early
afternoon, with storms merging across the far southeast plains
the late afternoon. Still looks like main threats will be large
hail of 1 to 2 inches in diameter and strong damaging winds of
60 to 70 mph, with a low end threat of a tornado, especially
along the Palmer Divide and Raton Mesa, where CAM helicity tracks
have been consistent.

&&

.SHORT TERM...(Today and tonight)
Issued at 343 AM MDT Fri Jun 30 2023

Key Messages:

1) Scattered to numerous thunderstorms WILL occur today, quite a few
strong to severe storms possible (likely?).

2) Storms will likely initiate early (18Z?) and will likely clear
the region by early evening.

3) Uncertainty exist on the overall intensity of storms given that
they will initiate relatively early in the day.

4) Locally heavy rain likely, cant rule out some local flash
flooding issue (but storms should be moving pretty quickly).

Currently...

Per water vapor sat pix imagery, a well defined albeit broad
positively tilted trough of low pressure was located over the
intermountain west, with the axis extending from west central WY to
western AZ. A well defined dry slot, along with modest southwesterly
flow was noted in advance of this system. Regionally, numerous
showers with some embedded thunder was noted across the west central
high plains in advance of this weather system. Locally, a band of
showers was located over the SE CO plains, extending from roughly
Kim to Lamar at 3 AM.

Lots of clouds were noted over the plains, but most of this
cloudiness was mid and upper level clouds per sfc obs. Some low
clouds were noted over the Palmer Divide.

Today...

Quite a bit of uncertainty exist in this forecast. Based on current
data, I am confident that we will see quite a bit of convection over
the region this afternoon. Confidence is also high in that the
storms will likely initiate early, typically during the 18-20 UTC
time frame (this is 3-4 hours earlier than normal), and then move
east and should be out of the region by early evening. The main
concern I have at this time is the overall expected intensity of the
convection as it pushes across the plains this afternoon. Plenty of
shear will be available, so any sustained updraft will rotate. The
concern will be how much CAPE will be available for the storms? In
addition, with all the forcing moving across relatively early, will
see lots of weak convection (vs isolated strong convection?). Plenty
of low level moisture is available (albeit the quality of the
moisture is modest (50 dwpts), but the amount of instability may be
limited due to the early initiation of the storms. It should be
noted that temps aloft are rather cool, and predicted lapse rates
will be in the 8-9 C/KM range, so the potential for robust updrafts
and large amounts of CAPE in the mid levels could be realized.

Based on the above, large hail appears the primary concern today,
with the greatest threat over the far eastern plains (this region
will see the longest amount of heating). Given the lapse rates,
stretching should be strong, so a tornado threat will be with us.
HREF guidance was indicating the best llvl shear will be over the
eastern sections of the Palmer Divide (Kiowa county) while the
strongest overall shear will be down along the Raton Mesa. Not
surprisingly, the best helicity swaths from the CAMS were noted over
the two divides.

Based on what we know at this time, I anticipate a severe weather
watch will be issued, likely a blue box (svr thunderstorm watch) for
this afternoon for our plains. SPC as of 06 UTC, has the area
outlooked in slight risk, with hatched hail (>2.00") and a low end
tor threat. The greatest threat for most significant svr activity
will be over the far eastern plains.

As for the heavy rain threat, storms should be moving relatively
quickly. so the duration of the heavy rain should be relatively
short lived. Also we have been dry last couple of days so we had
some time to dry out. With that said, northern El Paso county is
still quite saturated as I traveled across this region yesterday
and there was lots of observed standing water.

In a nutshell...

1.) if you have the opportunity to park your car in a garage (or a
parking garage at work if you live in the metro areas) it may be a
good idea to do it.

2.) If this system was coming through later in the day, my
confidence would be higher that we would see a more significant
severe weather episode, however it is coming through early in the
day (decreasing CAPE potential) and the forcing will be
rather strong, so we may see lots of weak storms.

Tonight...

Storms will likely clear the region by early evening, with clearing
thereafter. I cant rule out some low clouds/fog over the plains
tomorrow morning. \/Hodanish

.LONG TERM...(Saturday through Thursday)
Issued at 343 AM MDT Fri Jun 30 2023

Key Messages:

1) Chance of strong to severe storms on Sunday.

2) Drier on Monday, storms return Tuesday-Wednesday.

3) Unsettled pattern should continue the rest of the week.

Saturday will be a bit on the quieter side. Drier air will be moving
in and synoptic scale subsidence will be present over most of the
western half of the state. High temperatures will be in the 70s-80s
across most of our forecast area, and cloud cover will be minimal.
Overall, the dry air should work to greatly limit the development of
afternoon showers and thunderstorms. Some isolated showers may form
along a weak trough axis as it ejects out to our east. Greatest
confidence for precipitation will be over and near the higher
terrain.

Temperatures and precipitation chances both increase again on
Sunday. Northwest flow will set in aloft over our area, and a small
wave will be passing through and disturbing the upper-level flow,
giving us an extra boost to potential thunderstorm formation in the
afternoon. High temperatures will surge back into the low-90s over
the plains, and model guidance does hint at low-mid 50s dewpoints
returning to our eastern counties as well. For instability, a
generous amount of CAPE is forecasted over the area, varying
depending on which model you like the most, with 500 J/kg on the
lower end and over 2000 on the high end of the CAMs. Shear is also
variable depending on the model, but 20-30 knots is a reasonable
average expectation. All this to say that afternoon thunderstorm
development on Sunday seems likely, and that some of these storms
could become strong to severe, especially over our southeast plains
and the Palmer Divide. This will be the day to watch.

Looking into next week, the pattern becomes less certain as model
solutions begin to diverge, but some of the broader details are in
good agreement. Monday will be slightly drier once again as flow
aloft turns more zonal with an upper low far to our north. Some
isolated to scattered convection will still be possible over our
higher terrain, but that's about it. Tuesday-Wednesday look a bit
more active as a wave passes by overhead and sends a cold front
south across the plains. While Tuesday looks a bit more on the
convective side with warmer temps and higher dewpoints,
precipitation on Wednesday should be more widespread thanks to post-
frontal winds and moisture. High temperatures will also be knocked
down closer to or just below seasonal norms. Flow turns zonal later
this week and daily chances for showers and storms are expected to
continue.

&&

.AVIATION...(For the 18Z TAFS through 18Z Saturday afternoon)
Issued at 1040 AM MDT Fri Jun 30 2023

Mainly VFR conditions expected at COS and PUB through the taf
period, with brief MVFR to local IFR conditions possible as
scattered storms move across the I-25 Corridor between 19Z-23Z
and then continue into the far southeast plains through the late
afternoon and early evening. Thunderstorm threats at the terminals
include hail and gusty outflow winds and along with locally heavy
rainfall, with the best chances of storms being at COS.

VFR conditions look to prevail at ALS over the next 24 hours, with
breezy southwest winds through the afternoon.

&&

.PUB WATCHES/WARNINGS/ADVISORIES...
NONE.
&&

UPDATE...MW
SHORT TERM...HODANISH
LONG TERM...GARBEROGLIO
AVIATION...MW
Hazardous weather outlook, Jun 30, 11:31 AM MDT, 2 hours 48 minutes before
Hazardous Weather Outlook
National Weather Service Pueblo CO
1131 AM MDT Fri Jun 30 2023

COZ058>089-093>099-011745-
Western Mosquito Range/East Lake County Above 11000 Feet-
Leadville Vicinity/Lake County Below 11000 Feet-
Eastern Sawatch Mountains Above 11000 Feet-
Western Chaffee County Between 9000 and 11000 Feet-
Central Chaffee County Below 9000 Feet-
Western Mosquito Range/East Chaffee County Above 9000 Feet-
Saguache County West of Continental Divide Below 10000 Feet-
Saguache County East of Continental Divide Below 10000 Feet-
La Garita Mountains Above 10000 Feet-
Upper Rio Grande Valley/Eastern San Juan Mountains Below
10000 Feet-Eastern San Juan Mountains Above 10000 Feet-
Del Norte Vicinity/Northern San Luis Valley Below 8500 Feet-
Alamosa  Vicinity/Central San Luis Valley Below 8500 Feet-
Southern San Luis Valley-
Northern Sangre de Cristo Mountains Between 8500 And 11000 Feet-
Northern Sangre de Cristo Mountains Above 11000 Feet-
Southern Sangre de Cristo Mountains Between 7500 and 11000 Feet-
Southern Sangre de Cristo Mountains Above 11000 Feet-
Northwestern Fremont County Above 8500 Feet-
Western/Central Fremont County Below 8500 Feet-
Wet Mountain Valley Below 8500 Feet-
Wet Mountains between 6300 and 10000 Feet-
Wet Mountains Above 10000 Feet-
Teller County/Rampart Range Above 7500 Feet/Pikes Peak Between
7500 And 11000 Feet-Pikes Peak Above 11000 Feet-
Canon City Vicinity/Eastern Fremont County-
Northern El Paso County/Monument Ridge/Rampart Range Below
7500 Feet-
Colorado Springs Vicinity/Southern El Paso County/Rampart Range
Below 7400 Feet-Pueblo Vicinity/Pueblo County Below 6300 Feet-
Walsenburg Vicinity/Upper Huerfano River Basin Below 7500 Feet-
Trinidad Vicinity/Western Las Animas County Below 7500 Feet-
Crowley County-La Junta Vicinity/Otero County-
Eastern Las Animas County-Western Kiowa County-
Eastern Kiowa County-Las Animas Vicinity/Bent County-
Lamar Vicinity/Prowers County-Springfield Vicinity/Baca County-
1131 AM MDT Fri Jun 30 2023

This hazardous weather outlook is for portions of central...east
central...south central and southeast Colorado.

.DAY ONE...Today and Tonight

Several severe thunderstorms are likely to occur across southeast
Colorado today. Storms are expected to develop across the Pikes
Peak and Palmer Divide region and along the Raton Mesa through
the early afternoon, and then continue across the far southeast
plains through the late afternoon, before moving into western
Kansas through the early evening.

The primary threats from severe storms today will be large hail,
of 1 to 2 inches in diameter and damaging winds of 60 to 70 mph.
There will also be a low risk for a tornado or two.

.DAYS TWO THROUGH SEVEN...Saturday through Thursday

Showers and thunderstorms will be possible each day through
Monday, few in number on Saturday and more numerous and possibly
strong to severe on Sunday. Greatest chances for storms will be
adjacent to the higher terrain as well as the far southeast
plains.

Around midweek, a disturbance will move through, with showers and
storms becoming more widespread across the plains. Temperatures
will also decrease.

Through this period, the mountains and mountain valleys will
remain mostly dry, with Fire Weather danger slowly increasing as
fuels dry out over time.

.SPOTTER INFORMATION STATEMENT...

Weather conditions that meet reporting criteria for spotters will
be likely over portions of the region.

23/23

In the hours before

Local storm report, Jun 30, 1:38 PM MDT, 41 minutes before
Preliminary Local Storm Report
National Weather Service Pueblo CO
138 PM MDT Fri Jun 30 2023

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0126 PM     Hail             3 W Fountain            38.68N 104.76W
06/30/2023  M1.00 inch       El Paso            CO   Other Federal

&&
Special weather statement, Jun 30, 1:45 PM MDT, 34 minutes before
Special Weather Statement
National Weather Service Pueblo CO
145 PM MDT Fri Jun 30 2023

COZ079-086-302015-
Pueblo Vicinity/Pueblo County Below 6300 Feet CO-
Wet Mountains between 6300 and 10000Ft CO-
145 PM MDT Fri Jun 30 2023

...A strong thunderstorm will impact portions of west central Pueblo
County through 215 PM MDT...

At 144 PM MDT, Doppler radar was tracking a strong thunderstorm 14
miles northeast of Greenhorn Mountain, or 14 miles southeast of
Junkins Burn Scar, moving northeast at 15 mph.

HAZARD...Winds in excess of 40 mph and penny size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor damage to outdoor objects is
         possible.

This storm will remain over mainly rural areas of west central Pueblo
County, including the following locations... Colorado City.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

A Severe Thunderstorm Watch remains in effect until 700 PM MDT for
southeastern Colorado.

&&

LAT...LON 3794 10487 3810 10498 3828 10464 3797 10447
TIME...MOT...LOC 1944Z 243DEG 13KT 3805 10486

MAX HAIL SIZE...0.75 IN
MAX WIND GUST...40 MPH

PGW
Local storm report, Jun 30, 1:58 PM MDT, 21 minutes before
Preliminary Local Storm Report
National Weather Service Pueblo CO
158 PM MDT Fri Jun 30 2023

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0126 PM     Hail             1 SSE Security          38.73N 104.72W
06/30/2023  M2.00 inch       El Paso            CO   Trained Spotter

&&
Special weather statement, Jun 30, 2:01 PM MDT, 18 minutes before
Special Weather Statement
National Weather Service Pueblo CO
201 PM MDT Fri Jun 30 2023

COZ085-086-302030-
Pueblo Vicinity/Pueblo County Below 6300 Feet CO-
Colorado Springs Vicinity/Southern El Paso County/Rampart Range Below
7400 Ft CO-
201 PM MDT Fri Jun 30 2023

...A strong thunderstorm will impact portions of south central El
Paso and northern Pueblo Counties through 230 PM MDT...

At 201 PM MDT, Doppler radar was tracking a strong thunderstorm 7
miles southeast of Fountain, or 19 miles southeast of Colorado
Springs, moving east at 20 mph.

HAZARD...Wind gusts up to 50 mph and nickel size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor damage to outdoor objects is
         possible.

This strong thunderstorm will be near...
  Hanover around 215 PM MDT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

To report severe weather, contact your nearest law enforcement
agency. They will relay your report to the National Weather Service
office in Pueblo.

A Severe Thunderstorm Watch remains in effect until 700 PM MDT for
southeastern and east central Colorado.

&&

LAT...LON 3859 10467 3871 10462 3872 10435 3844 10443
TIME...MOT...LOC 2001Z 277DEG 18KT 3863 10458

MAX HAIL SIZE...0.88 IN
MAX WIND GUST...50 MPH

Moore
Special weather statement, Jun 30, 2:14 PM MDT, 5 minutes before
Special Weather Statement
National Weather Service Pueblo CO
214 PM MDT Fri Jun 30 2023

COZ074-087-088-302045-
Southern Sangre De Cristo Mountains Between 7500 and 11000 Ft CO-
Walsenburg Vicinity/Upper Huerfano River Basin Below 7500 Ft CO-
Trinidad Vicinity/Western Las Animas County Below 7500 Ft CO-
214 PM MDT Fri Jun 30 2023

...A strong thunderstorm will impact portions of southeastern
Huerfano and southwestern Las Animas Counties through 245 PM MDT...

At 214 PM MDT, Doppler radar was tracking a strong thunderstorm over
Gulnare, or 16 miles northwest of Trinidad, moving northeast at 25
mph.

HAZARD...Winds in excess of 40 mph and penny size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor damage to outdoor objects is
         possible.

Locations impacted include...
  Aguilar.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

&&

LAT...LON 3706 10488 3717 10503 3739 10479 3749 10461
      3735 10437 3725 10449
TIME...MOT...LOC 2014Z 233DEG 22KT 3729 10477

MAX HAIL SIZE...0.75 IN
MAX WIND GUST...40 MPH

kam
Special weather statement, Jun 30, 2:17 PM MDT, 2 minutes before
Special Weather Statement
National Weather Service Pueblo CO
217 PM MDT Fri Jun 30 2023

COZ086-302045-
Pueblo Vicinity/Pueblo County Below 6300 Feet CO-
217 PM MDT Fri Jun 30 2023

...A strong thunderstorm will impact portions of southwestern Pueblo
County through 245 PM MDT...

At 217 PM MDT, Doppler radar was tracking a strong thunderstorm 18
miles south of Salt Creek, or 20 miles south of Pueblo, moving east
at 30 mph.

HAZARD...Wind gusts up to 50 mph and nickel size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor damage to outdoor objects is
         possible.

This storm will remain over mainly rural areas of southwestern Pueblo
County, including the following locations... Colorado City.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

A Severe Thunderstorm Watch remains in effect until 700 PM MDT for
southeastern Colorado.

&&

LAT...LON 3797 10488 3809 10477 3807 10431 3783 10437
TIME...MOT...LOC 2017Z 279DEG 28KT 3798 10467

MAX HAIL SIZE...0.88 IN
MAX WIND GUST...50 MPH

kam

The office that day

Everything else NWS Pueblo, CO issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 29, 6:02 PM MDTSpecial Weather StatementPUBBaca28 min
Jun 29, 6:46 PM MDTSpecial Weather StatementPUBBaca29 min
Jun 29, 9:39 PM MDTSpecial Weather StatementPUBOtero36 min
Jun 29, 11:58 PM MDTSpecial Weather StatementPUBProwers32 min
Jun 30, 12:24 PM MDTSpecial Weather StatementPUBEl Paso36 min
Jun 30, 12:50 PM MDTSpecial Weather StatementPUBHuerfano25 min
Jun 30, 12:57 PM MDTSpecial Weather StatementPUBEl Paso33 min
Jun 30, 1:03 PM MDTSpecial Weather StatementPUBLas Animas27 min
Jun 30, 1:18 PM MDTSpecial Weather StatementPUBEl Paso27 min
Jun 30, 1:24 PM MDTSevere Thunderstorm WarningPUBEl Paso36 min
Jun 30, 1:32 PM MDTSevere Thunderstorm WarningPUBLas Animas28 min
Jun 30, 1:45 PM MDTSpecial Weather StatementPUBPueblo30 min
Jun 30, 1:57 PM MDTSevere Thunderstorm WarningPUBLas Animas33 min
Jun 30, 2:01 PM MDTSpecial Weather StatementPUBEl Paso29 min
Jun 30, 2:14 PM MDTSpecial Weather StatementPUBHuerfano31 min
Jun 30, 2:17 PM MDTSpecial Weather StatementPUBPueblo28 min
Jun 30, 2:23 PM MDTSpecial Weather StatementPUBCuster37 min
Jun 30, 2:26 PM MDTSevere Thunderstorm WarningPUBEl Paso, Pueblo34 min
Jun 30, 2:28 PM MDTSevere Thunderstorm Warning Considerable damage threatPUBLas Animas47 min
Jun 30, 2:45 PM MDTSevere Thunderstorm WarningPUBHuerfano, Las Animas, Pueblo45 min
Jun 30, 2:50 PM MDTSpecial Weather StatementPUBCrowley25 min
Jun 30, 2:51 PM MDTSpecial Weather StatementPUB39 min
Jun 30, 2:55 PM MDTSpecial Weather StatementPUBLas Animas20 min
Jun 30, 3:04 PM MDTSevere Thunderstorm WarningPUBCrowley, El Paso, Pueblo26 min
Jun 30, 3:07 PM MDTSevere Thunderstorm WarningPUBLas Animas53 min
Jun 30, 3:21 PM MDTSpecial Weather StatementPUBCuster24 min
Jun 30, 3:29 PM MDTSevere Thunderstorm WarningPUBPueblo24 min
Jun 30, 3:38 PM MDTSpecial Weather StatementPUBOtero22 min
Jun 30, 3:50 PM MDTTornado WarningPUBLas Animas25 min
Jun 30, 3:52 PM MDTSevere Thunderstorm WarningPUBLas Animas53 min
Jun 30, 3:55 PM MDTSpecial Weather StatementPUBCuster35 min
Jun 30, 3:56 PM MDTSpecial Weather StatementPUBSaguache49 min
Jun 30, 4:10 PM MDTSpecial Weather StatementPUBBaca20 min
Jun 30, 4:33 PM MDTSpecial Weather StatementPUBEl Paso27 min
Jun 30, 4:36 PM MDTSpecial Weather StatementPUBCuster39 min
Jun 30, 4:40 PM MDTSpecial Weather StatementPUBEl Paso35 min
Jun 30, 4:42 PM MDTSevere Thunderstorm WarningPUBBaca, Bent, Las Animas, Prowers48 min
Jun 30, 5:03 PM MDTSpecial Weather StatementPUBEl Paso27 min
Jun 30, 5:17 PM MDTSpecial Weather StatementPUBTeller28 min
Jun 30, 5:27 PM MDTSevere Thunderstorm Warning Considerable damage threatPUBBaca, Bent, Las Animas, Prowers63 min
Jun 30, 5:32 PM MDTSpecial Weather StatementPUBTeller28 min
Jun 30, 5:42 PM MDTSpecial Weather StatementPUBKiowa48 min
Jun 30, 5:49 PM MDTSpecial Weather StatementPUBTeller26 min

Nearby

Severe Thunderstorm Warnings in Colorado, 2023Every severe thunderstorm warning in 2023

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.